# SDR UPS98226482

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (6-53-20) AT ANTENNA CUT OUT BOTTOM OF FUSELAGE 20 AFT OF E-BAY DOOR, BS 470 WL 138.5 BL 0.  REMOVED CORROSION, FABRICATED DOUBLER AND INSTALLED IAW SRM 53-30-1, 51-10-6, 53-30-3, 51-30-5.
